MathSciNet Relay Station
MathSciNet bibliographic data
MR1077263 35B05 (35J65)
Bandle, Catherine; Essén, Matts On positive solutions of Emden equations in cone-like domains. Arch. Rational Mech. Anal. 112 (1990), no. 4, 319–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement